# SDR 01FDEA00073

- Difficulty date: February 3, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Condition: Failed
- Location: Hyd Transfer
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND NORMALLY ON FIRST ATTEMPT.  OK WHEN CYCLED UP TO DOWN- REPEAT WRITE-UP.  *S/D*  REMOVED AND REPLACED NOSE GEAR HYDRAULIC TRANSFER CYLINDER AS PER MM 32-35-011-4.  JACK AND LWR NOSE PER MM 07-11-000-2.  ACCOMP EXT AND RETRACT PER 32-33-000-5, 32-61-001-5.  CHECK OK.
